# SDR DL72S952111

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5754 · Leading Edge Devices
- Part: Ribs
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB CRACKED NR 2 SLAT O/B ACTUATOR MARKED NR 11 LOWER AFT CORNER.  RIB CRACKED NR 2 SLAT I/B ACTUATOR MARKED NR 12 LOWER AFT CORNER.  REMOVED DOUBLER AND INSTALLED NEW DOUBLER PER MM 57-54-0 FIG 805.  REMOVED DOUBLER FABRICATED NEW DOUBLER PER MM 57-54-0 PAGE 804.  DAMAGE FOUND AND REPAIRED DURING HMV.
